# SDR QXEA200603206

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 17,178 hours, 24,738 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2036, AFTER ROTATION ECU FUEL VALVE, AUTOFEATHER, LANDING GEAR, & CLOCK LIGHTS ALL CAME ON OFF MULTIPLE TIMES.  MAINTENANCE REPAIRED BROKEN WIRE IAW DASH 80200 WMM 33-136-01 ADVISORY LIGHT SYSTEM GROUND TESTED GOOD IAW DASH 8-200 AMM 33-13-00-710-801.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
